I am a 19 year old, otherwise healthy female who has been experiencing
periods of dizziness for the past 6 months. It usually happens after I am
lying down and especially after I have been crouching down, say to look at books
on the bottom of a book shelf. When I stand up, I see large black spots and
feel like I need to vomit for about 10 seconds. After that, i'm fine. I'm in shape,
I take walks everyday, do yoga, etc. It's been more frequent in the past few
weeks, like EVERY time I crouch down. Any advice you have would be appreciated,
and I do plan to see a doctor if necessary when I go home in March for Spring
Dizziness and blacking out of vision on standing up from a supine position
is usually associated with an inability to maintain adaquete blood
This can be due to a variety of factors ranging from anemia to inadaquete amounts of sodium
in the blood which in turn may be related to adrenal hormone deficiency,
or to inability of the heart to repond quickly to changes in posture.
There is rarely a serious untreatable underlying cause, however this does
need to be investigated as soon as posible and I would urge you not to
delay in having it checked.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.